# SDR UIEA2011090900490

- Difficulty date: September 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION  IAW EO 4753B328, A FASTENER HOLE CRACK WAS FOUND AT TENSION TIE FWD CHANNEL AT BS 920 LT.  CRACK LENGTH WAS 0.125" AND RUNNING OTBD AT 6 O'CLOCK. THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 29 D OF PART 1 OF EO 4753B328.
